MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-Syte; Set, Administration, Intravascular

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-Syte; Set, Administration, Intravascular
Catalog Number 385100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that bd q-syte closed luer access device component was cracked and leaked.I am writing to inform you of an incident that occurred on (b)(6) 2026.Incident details: it was reported that change of intravenous cyclosporine syringe at 15:00.At around 20:30, the solution was leaking from the pumps onto the floor and the cyclosporine syringe was filled with saline.The q-syte was completely cracked.The child received little or no cyclosporine.Immediate action: line changed.Ciclosporin levels monitored over the following days and doses increased.Apparent immediate consequences: for the patient: underdosing of ciclosporin.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B.1 adverse event and product problem.

Brand Name
Q-Syte
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50118019
Report Number1710034-2026-00861
Device Sequence Number21351671
Product Code FPA
UDI-Device Identifier00382903851003
UDI-Public(01)00382903851003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number385100
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown